Article citationsMore>>

V. Sison and P. Solè, “Bounds on the Minimum Homogeneous Distance of the pT-ary Image of Linear Block Codes over the Galois Ring (pT,m) ,” IEEE transactions on Information Theory, Vol. 53, No. 6, 2007, pp. 2270-2273. doi:10.1109/TIT.2007.896891

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.